Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

A new proposed model of restricted data envelopment analysis by correlation coefficients

APPLIED MATHEMATICAL MODELLING, vol.37, no.5, pp.3407-3425, 2013 (Journal Indexed in SCI) identifier identifier

A NEW RESTRICTED MODEL USING CORRELATION COEFFICIENTS AS AN ALTERNATIVE TO CROSS-EFFICIENCY EVALUATION IN DATA ENVELOPMENT ANALYSIS

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.41, no.2, pp.321-335, 2012 (Journal Indexed in SCI) identifier identifier